# SDR 2012FA0000066

- Difficulty date: January 23, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N948AL
- Make and model: Emb EMB-135ER
- Aircraft serial: 1450450
- Aircraft time: 10,583 hours, 8,142 cycles
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: PC251123F
- Part serial: 11983
- Condition: Inoperative
- Location: Nlg Ww
- Part time: 10,583 hours, 8,142 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC INVERTER FAILED TO OPERATE.  SYS POWERS THE EGPWS AND TCAS SYS, AND IS SOLE SOURCE OF POWER FOR THESE SYS.
